# SDR ASAA2019010227807

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: 1231
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STABILIZER LOWER SKIN IS CRACKED AT STAB STA 128 APPROX 9.5 IN. FWD OF REAR SPAR. GROUNDED - YES. REPAIRED RT HORIZ STAB LWR SKIN CRACK AT STAB STA 128 APPROX 9.5 IN. FWD OF REAR SPAR IAW SRM 55 10 01 2R 11 REPAIR 11 THIS IS A CAT. B REPAIR WITH AN INSPECTION THRESHOLD OF 56000 FLT. CYC. WITH REPEAT INSPECTIONS AT 9,000 FLT. CYC. INTERVALS AS DESCRIBED IN SRM 55 10 01 2R 11 REPAIR 11 PARA. 5 TABL 204.
